Alert archive / Texas / Gale Warnings in 2016
Gale Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Jan 21, 2016, 3:26 AM CST. It took effect at Jan 21, 2016, 8:00 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2016, 3:26 AM CST (09:26 UTC)
- In effect from
- Jan 21, 2016, 8:00 PM CST
- Expired
- Jan 22, 2016, 9:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
548 WHUS74 KCRP 210926 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 326 AM CST THU JAN 21 2016 ...DETERIORATING MARINE CONDITIONS EXPECTED TODAY... .A STRONG COLD FRONT WILL PUSH EAST ACROSS THE MIDDLE TEXAS COAST THIS AFTERNOON WITH VERY STRONG OFFSHORE FLOW TO GALE CONDITIONS DEVELOPING IN ITS WAKE. AHEAD OF THE FRONT...STRONG SOUTHERLY FLOW MAY IMPACT THE OFFSHORE WATERS. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY FRIDAY. GMZ270-275-211600- /O.NEW.KCRP.SC.Y.0005.160121T1500Z-160122T0200Z/ /O.NEW.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 326 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING FOR THE OFFSHORE WATERS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING. * WINDS: SOUTHWEST AROUND 20 KNOTS IN THE MORNING. BECOMING WEST 20 TO 25 KNOTS LATE IN THE AFTERNOON...THEN STRENGTHENING TO SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 8 TO 10 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-211600- /O.NEW.KCRP.SC.Y.0005.160121T1900Z-160122T0200Z/ /O.NEW.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 326 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING FOR THE NEARSHORE WATERS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CST THIS EVENING. * WINDS: BECOMING WEST AROUND 20 KNOTS EARLY IN THE AFTERNOON THEN INCREASING TO 20 TO 25 KNOTS LATE IN THE AFTERNOON. BECOMING NORTHWEST SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 5 TO 7 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-211600- /O.NEW.KCRP.SC.Y.0005.160121T1900Z-160122T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 326 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY FOR AREA BAYS AND WATERWAYS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS: BECOMING WEST AROUND 20 KNOTS THIS AFTERNOON INCREASING TO 20 TO 25 KNOTS TONIGHT. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
6 follow-up statements
505 WHUS74 KCRP 211509 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 909 AM CST THU JAN 21 2016 ...DETERIORATING MARINE CONDITIONS EXPECTED TODAY... .A STRONG COLD FRONT WILL PUSH EAST ACROSS THE MIDDLE TEXAS COAST THIS AFTERNOON WITH VERY STRONG OFFSHORE FLOW TO GALE CONDITIONS DEVELOPING IN ITS WAKE TONIGHT. AHEAD OF THE FRONT...AREAS OF DENSE SEA FOG WILL IMPACT THE BAYS AND NEARSHORE WATERS INTO THE EARLY AFTERNOON...AND STRONG SOUTHERLY FLOW MAY IMPACT THE OFFSHORE WATERS. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY FRIDAY. GMZ250-255-212315- /O.NEW.KCRP.MF.Y.0003.160121T1509Z-160121T1900Z/ /O.CON.KCRP.SC.Y.0005.160121T1900Z-160122T0200Z/ /O.CON.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 909 AM CST THU JAN 21 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CST THIS EVENING. * WINDS: BECOMING WEST AROUND 20 KNOTS EARLY IN THE AFTERNOON THEN INCREASING TO 20 TO 25 KNOTS LATE IN THE AFTERNOON. BECOMING NORTHWEST SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 5 TO 7 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. * VISIBILITY: 1 NAUTICAL MILE OR LESS AT TIMES THROUGH 1 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-212315- /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T0200Z/ /O.CON.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 909 AM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS: SOUTHWEST AROUND 20 KNOTS IN THE MORNING. BECOMING WEST 20 TO 25 KNOTS LATE IN THE AFTERNOON...THEN STRENGTHENING TO SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 8 TO 10 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-212315- /O.NEW.KCRP.MF.Y.0003.160121T1509Z-160121T1900Z/ /O.CON.KCRP.SC.Y.0005.160121T1900Z-160122T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 909 AM CST THU JAN 21 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS: BECOMING WEST AROUND 20 KNOTS THIS AFTERNOON INCREASING TO 20 TO 25 KNOTS TONIGHT. * BAY CONDITIONS: CHOPPY TO ROUGH. * VISIBILITY: 1 NAUTICAL MILE OR LESS AT TIMES THROUGH 1 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
702 WHUS74 KCRP 211908 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 108 PM CST THU JAN 21 2016 ...DETERIORATING MARINE CONDITIONS EXPECTED TODAY... .A STRONG COLD FRONT WILL CONTINUE TO PUSH EAST ACROSS THE MIDDLE TEXAS COAST THIS AFTERNOON WITH VERY STRONG OFFSHORE FLOW TO GALE CONDITIONS DEVELOPING IN ITS WAKE TONIGHT. AHEAD OF THE FRONT...STRONG SOUTHERLY FLOW MAY IMPACT THE OFFSHORE WATERS. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY FRIDAY. GMZ250-255-220315- /O.EXP.KCRP.MF.Y.0003.000000T0000Z-160121T1900Z/ /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T0200Z/ /O.CON.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 108 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS: BECOMING WEST AROUND 20 KNOTS EARLY IN THE AFTERNOON THEN INCREASING TO 20 TO 25 KNOTS LATE IN THE AFTERNOON. BECOMING NORTHWEST SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 5 TO 7 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-220315- /O.EXP.KCRP.MF.Y.0003.000000T0000Z-160121T1900Z/ /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 108 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: BECOMING WEST AROUND 20 KNOTS THIS AFTERNOON INCREASING TO 20 TO 25 KNOTS TONIGHT. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ270-275-220315- /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T0200Z/ /O.CON.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 108 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS: SOUTHWEST AROUND 20 KNOTS IN THE MORNING. BECOMING WEST 20 TO 25 KNOTS LATE IN THE AFTERNOON...THEN STRENGTHENING TO SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 8 TO 10 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
605 WHUS74 KCRP 212108 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 308 PM CST THU JAN 21 2016 ...STRONG TO VERY STRONG OFFSHORE WINDS TONIGHT THROUGH FRIDAY MORNING... .A STRONG COLD FRONT HAS PUSHED EAST OF THE MIDDLE TEXAS COAST THIS AFTERNOON WITH VERY STRONG OFFSHORE FLOW TO GALE CONDITIONS AND HAZARDOUS SEAS DEVELOPING IN ITS WAKE THROUGH TONIGHT. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY FRIDAY. GMZ250-255-270-275-220600- /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T0200Z/ /O.CON.KCRP.GL.W.0002.160122T0200Z-160122T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 308 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS: WEST 20 TO 25 KNOTS LATE IN THE AFTERNOON...THEN STRENGTHENING TO SUSTAINED 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 8 TO 10 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-220600- /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 308 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
409 WHUS74 KCRP 220201 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 801 PM CST THU JAN 21 2016 ...STRONG TO VERY STRONG OFFSHORE WINDS TONIGHT THROUGH FRIDAY MORNING... .A STRONG COLD FRONT HAS PUSHED EAST OF THE MIDDLE TEXAS COAST WITH VERY STRONG OFFSHORE FLOW TO GALE CONDITIONS AND HAZARDOUS SEAS DEVELOPING IN ITS WAKE THROUGH TONIGHT. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY FRIDAY. GMZ250-255-270-275-221015- /O.EXP.KCRP.SC.Y.0005.000000T0000Z-160122T0200Z/ /O.CON.KCRP.GL.W.0002.000000T0000Z-160122T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 801 PM CST THU JAN 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS TONIGHT INTO FRIDAY MORNING. GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS: 3 TO 5 FEET TODAY BUILDING TO 8 TO 10 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-221015- /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 801 PM CST THU JAN 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE BAYS AND WATER WAYS UNTIL 6 AM CST FRIDAY. * WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
600 WHUS74 KCRP 221030 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 430 AM CST FRI JAN 22 2016 ...STRONG TO VERY STRONG OFFSHORE WINDS THIS MORNING... .VERY STRONG OFFSHORE FLOW WILL CONTINUE OVER THE GULF WATERS THIS MORNING WITH GALE CONDITIONS COMMON. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGHOUT THE DAY...BUT SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE NEARSHORE AND OFFSHORE WATERS INTO AFTERNOON AND EARLY EVENING. GMZ250-255-270-275-222200- /O.CON.KCRP.GL.W.0002.000000T0000Z-160122T1500Z/ /O.NEW.KCRP.SC.Y.0006.160122T1500Z-160123T0300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 430 AM CST FRI JAN 22 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING. GUSTS TO GALE FORCE WILL BE COMMON THIS MORNING. * WAVES/SEAS: SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET OVER THE NEARSHORE WATERS. 8 TO 10 FEET TONIGHT WITH LOCALLY HIGHER SEAS POSSIBLE OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-221800- /O.EXT.KCRP.SC.Y.0005.000000T0000Z-160122T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 430 AM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS POSSIBLE. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
411 WHUS74 KCRP 221500 AAB MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 900 AM CST FRI JAN 22 2016 ...OFFSHORE WINDS WILL GRADUALLY DECREASE THIS AFTERNOON BUT SEAS WILL REMAIN HIGH THROUGH THIS MOST OF THE EVENING... .OFFSHORE FLOW WILL CONTINUE TO GRADUALLY DECREASE LATER TODAY...WITH SMALL CRAFT CONDITIONS ENDING BY NOON OVER THE BAYS AND WATERWAYS. GALE CONDITIONS HAVE ENDED OVER THE GULF WATERS...BUT SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND SEAS WILL REMAIN THIS AFTERNOON. WINDS AND SEAS WILL FINALLY DIMINISH LATER THIS EVENING BELOW ADVISORY CONDITIONS FOR THE GULF OF MEXICO. GMZ250-255-270-275-222200- /O.EXP.KCRP.GL.W.0002.000000T0000Z-160122T1500Z/ /O.CON.KCRP.SC.Y.0006.000000T0000Z-160123T0300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 900 AM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... THE GALE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. THIS IS FOR THE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 60 NM OFFSHORE. * WINDS: NORTHWEST WINDS AROUND 25 KNOTS THIS MORNING... DIMINISHING TO 20 TO 25 KNOTS THIS AFTERNOON. GUSTS 30 TO 35 KNOTS AT TIMES. * WAVES/SEAS: SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET OVER THE NEARSHORE WATERS. 7 TO 9 FEET TONIGHT WITH LOCALLY HIGHER SEAS POSSIBLE OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-221800- /O.CON.KCRP.SC.Y.0005.000000T0000Z-160122T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 900 AM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS POSSIBLE...DIMINISHING TO 15 TO 20 KNOTS THIS AFTERNOON. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 20, 11:09 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Jan 20, 11:09 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1109 PM CST WED JAN 20 2016 .DISCUSSION...UPDATED FOR THE 06Z AVIATION DISCUSSION. && .AVIATION...WEAK BOUNDARY REMAINS STRETCHED FROM LRD NORTHEAST TO JUST NORTH OF VCT. THIS SAID...WILL EXPECT MOISTURE TO CONTINUE TO MOVE IN SOUTH OF THE BOUNDARY WITH CIGS AND VISIBILITIES DROPPING THROUGH THE NIGHT. A MIXTURE OF MVFR/IFR/LIFR CIGS/VISIBILITIES ARE EXPECTED THROUGH AT LEAST 14Z...TRANSITIONING TO MVFR AND VFR AFTER 15Z AS A STRONG FRONTAL BOUNDARY BEGINS TO PUSH THROUGH SOUTH TEXAS. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR AROUND OR AFTER 17Z FOR ALL TAF SITES...STARTING FROM WEST TO EAST. STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED WITH 30-35KTS...PEAKING THROUGH THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 60 78 42 59 38 / 10 10 10 0 0 VICTORIA 58 71 38 57 33 / 10 20 10 0 0 LAREDO 55 75 44 65 39 / 0 10 0 0 0 ALICE 58 78 42 62 36 / 10 10 0 0 0 ROCKPORT 60 72 47 59 41 / 10 20 10 0 0 COTULLA 52 72 40 63 35 / 0 10 0 0 0 KINGSVILLE 58 80 41 62 37 / 10 10 10 0 0 NAVY CORPUS 61 73 48 59 43 / 10 10 10 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && CB/85...AVIATION
Hazardous weather outlook, Jan 20, 5:21 AM CST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 521 AM CST WED JAN 20 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-211130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 521 AM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG MAY IMPACT THE WESTERN BRUSH COUNTRY AND VICTORIA CROSSROADS EARLY THIS MORNING. PATCHY SEA FOG MAY DEVELOP ACROSS THE BAYS AND ADJACENT NEARSHORE WATERS TODAY. BETTER AREAL COVERAGE OF SEA FOG MAY OCCUR TONIGHT. IN ADDITION TO SEE FOG TONIGHT...ADDITIONAL FOG OVER LAND MAY DEVELOP THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE LATER ON THURSDAY AND AGAIN FRIDAY WITH GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES. FUEL MOISTURES MAY BE MOIST ENOUGH TO PRECLUDE WIDESPREAD ISSUES. EARLY MORNING LOW TEMPERATURES ON SATURDAY MAY DROP TO THE FREEZING MARK FOR A FEW HOURS ACROSS OUR NORTHERN TIER COUNTIES. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY THURSDAY EVENING THROUGH FRIDAY FOR THE NEAR SHORE GULF WATERS WITH A PERIOD OF GALE FORCE GUSTS EARLY FRIDAY MORNING OVER THE OUTER GULF WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE AGAIN MONDAY MORNING OVER THE OUTER GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/GH
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:26 AM CST | Small Craft Advisory | CRP | 33 hr | |
| Jan 21, 3:50 AM CST | Dense Fog Advisory | CRP | Webb | 4 hr |
| Jan 21, 3:50 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 14 hr |
| Jan 21, 9:09 AM CST | Marine Dense Fog Advisory | CRP | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.